# SDR SIMA2021072100006

- Difficulty date: June 17, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 42,121 hours, 36,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Seal
- Condition: Worn
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY EXIT SIGN SEAL IS WORN AND TORN..-C/A-COMPLETE:SEAL RAR IAW EMB-145 AMM 52-21-01 AND ETN-EM-52-069. SEE BOW 356061 FOR TEST FOR CABIN LEAKAGE.
